| Model Number |
ADVDD01 |
| Medical Device Problem Code |
Under-Sensing (1661)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an electrocardiogram suggested that the patient was in atrial fibrillation (af); however, the device atrial electrogram showed no discernable af signals suggesting undersensing of the implantable pulse generator (ipg) and vdd lead system.The ipg and lead remain in use.No patient complications have been reported as a result of this event.